MathSciNet Relay Station
MathSciNet bibliographic data
MR2444214 11P82 (11P55)
Anderson, Jaclyn An asymptotic formula for the $t$-core partition function and a conjecture of Stanton. J. Number Theory 128 (2008), no. 9, 2591–2615.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement